# SDR JJBA20250505014

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, LH SILL #4 BTW FR 35-41 FOUND CORRODED. CF3 LH SILL #4 BTW FR35-41 CORROSION BLENDED AND FOUND OUT OF LIMITS, CF3 LH SILL #4 BTW FR 35-41 REMOVED AND REPLACED
